# SDR SWAA2022030904313

- Difficulty date: May 4, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER HINGE ACCESS 834DZ HAS CRACKED SUPPORT BRACKET. / REPAIRED CRACKED SUPPRT BRACKET OUT AFT ENTRY DOOR LOWER HINGE ACCESS 834DZ. I.A.W B737-700 SRM 51-40-02-0G & BOEING DWG #411A2119 TY:DWG; ID:0072; REV:-
